# SDR DHL2001742528

- Difficulty date: October 10, 2001
- Submitted: October 27, 2001
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, AFT CABIN HAS CORROSION AT LWR WEB AT STA 1177 AND RBL 17.  ROUTED OUT CORROSION AT LWR WEB AT STA 1172 AND RBL 17 AS PER B-727 SRM 51-40-2.  INSTALLED DOUBLER REPAIR IAW B-727 SRM 51-40-2 FIGURE 1.
